# SDR AT0500010

- Difficulty date: March 9, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66180
- Part serial: K0130
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

AFTER HYD AUX & TRANS PUMPS TURNED ON DURING IN RANGE CK LIST, LEVEL 2 RT HYD QTY LO INDICATION APPEARED.  PERFORMED QRH CHECKLIST & LANDED.  PINNED GEAR & CHECKED GEAR DOORS UP BEFORE BEING TOWED TO GATE AT HYD INDICATED 0 QTY DURING ENTIRE PROCEDURE.  FOUND LINE FROM HYD HAND PUMP TO HYD SYSTEM TO BE CRACKED.  CAPPED BOTH ENDS OF DEFECTIVE LINE.  REMOVED AND REPLACED RT ENGINE DRIVEN HYD PUMP AND RT SYSTEM HYD FILTERS.  FOUND NO EVIDENCE OF HYD PUMP OR AUX PUMP FAILURE.
